It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 Showing 1 - 20 of 85 for muscle enzymes. (0.009 seconds)


... Is 297 an abnormally high CPK test for muscle enzymes in regards to lipitor? ... (4 replies)
... After years of dealing with high cholesterol and trouble taking cholesterol medications, I've found a medication that lowers it without causing muscle pains! I'm sharing this in case the information can help others. ... (0 replies)
... What muscle enzymes....something new on the medical horizon or a CPK....if the latter what readings? ... (11 replies)

... If your Liver Enzymes are in normal range, you're not overstressing you liver. ... (10 replies)
... I have been searching for others who are experiencing muscle pain after taking Lipitor! Does anyone have a relief for the pain? ... (2 replies)
New to board
Jul 7, 2001
... If you're a female athlete I would watch out taking lipitor or any of the statin drugs! These drugs deplete your muscle enzymes causing pain so bad you will not be able to workout. just read some of the past messages here. I'm sure there is another way to get your trigs. down. ... (18 replies)
Dangers of lipitor
Jun 11, 2011
... I stopped taking lipitor some 7 years ago, because I hurt so bad I was moaning all the time. I did not know that lipitor affected the muscle enzymes until I did the research.. I know that this is not common, but for me it was not worth taking... my concern now is for my husband.. he has been on 60 to 80 mg. ... (1 replies)
... no muscle problems that I've noticed. ... (7 replies)
... years after starting a statin. Unfortunately the liver test doesn't always show up the severe muscle damage. You should be taking CoQ10 if you are already not. ... (7 replies)
... Statins block enzyme pathways involved in the production of cholesterol, thereby lowering cholesterol levels. The same enzymes that are involved in the production of cholesterol are also required for the production of the essential CoQ10. ... (29 replies)
... ing. i've had a "tingling" in my arm and having painful joint problems, especially in my knee. had one blood test about a month ago and one level showing "high muscle enzymes". ... (6 replies)
... Treatment did not have any effect on glycaemic control or the incidence of newly diagnosed diabetes, and elevations of liver and muscle enzymes were rare and did not differ between treated and placebo groups. ... (1 replies)
... I have been reading/reasearching to find out what besides the LIPITOR I am taking has caused my ALT levels to rise. Here's my history: I started on Lipitor(5 mg/day) 5 months ago. After 2 months on Lipitor I had my cholesterol and ALT levels checked. My cholesterol had dropped from 290 to 230. My ALT was within normal range (30-65) at 39. My HDL was at 52. I soon... (2 replies)
... Mine was about 297 on 20MG lipitor and was having the aches and pains. Took Crestor for a while and pains continued, went off Crestor for 4 days and CPK dropped to 80! Doc and me decided to go back to 10 mg lipitor (plus renewed enthusiasm for diet changes and maybe some fish oil to boot!) At 10 mg did not feel these pains, will test CPK soon to see if levels go back to... (4 replies)
... I currently have a CPK level of about 2200. When I took this test I had not worked out for about a week. Anyways this is from what I understand high. I am normally very active, and work out atleast 5 times a week, but as I said when I took this test I let my body rest for a week, and it was still high. DOes anyone have any adivice for me (4 replies)
... with any liver or gall bladder problem the enzymes will be elevated. With serious statin problems they'll be throught the ROOF. ... (7 replies)
... High liver enzymes can be a real problem and signals liver damage. Maybe you can try taking half the dosage, after you check with your doctor. ... (6 replies)
... e drug this problem totally went away , same thing happened to my brother inlaw who was taking lipitor , he also stopped it and it stopped also . Elevated liver enzymes another common side effect of statins . ... (7 replies)
... I had a blood test to check liver enzymes and CPK levels. My doc said that if the Lipitor was causing the problem, my CPK levels would be elevated due to inflammation of the muscle. ... (27 replies)
... Q10 called ubiquinone is found in all cell membranes where it plays a role in maintaining membrane integrity so critical to nerve conduction and muscle integrity. ... (4 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 03:23 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!